# SDR C2XA09SH188

- Difficulty date: July 5, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N13958
- Make and model: Emb EMB-145LR
- Aircraft serial: 145085
- Aircraft time: 25,649 hours, 19,022 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Part number: 12034077605
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RUDDER 1 CENTER, UPPER AND LOWER HINGES HAD PLAY.  MAINTENANCE REMOVED AND REPLACED RUDDER 1 CENTER, UPPER AND LOWER HINGES IAW AMM 55-31-01.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
